# SDR DALA2016040602672

- Difficulty date: April 2, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 45,803 hours, 22,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED,  INOPERATIVE. MAINTENANCE REPLACED LIGHT ASSY AND HOLDER FOR EMERGENCY PATH LIGHT 19D.  OPS CHECK GOOD.
